MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).Note: the test strips referenced in this report are part of recall #1052693-06/13/16-001-r.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Daughter is calling on behalf of the customer.The customer is concerned with tests results from meter to meter comparison of 288 mg/dl using truetrack meter and 175 mg/dl using dr.'s device.The customer was also concerned with the rest of the readings in the meter's memory including 503 mg/dl.The customer's expected fasting blood glucose test result range is anywhere below 200 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.The test strip lot manufacturer's expiration date is 10/22/2017 and open vial date is 11/22/2016.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns: all readings in meter memory are of concern.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6286386
Report Number1000113657-2017-00150
Device Sequence Number13586444
Product Code NBW
UDI-Device Identifier00021292001797
UDI-Public(01)00021292001797
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/22/2017
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/30/2017
Supplement Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1